Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Nondegenerate higher degree forms over Dedekind domains

Authors: D. B. Coleman and Joel Cunningham
Journal: Proc. Amer. Math. Soc. 52 (1975), 65-68
MSC: Primary 10C05; Secondary 13F05
MathSciNet review: 0392822
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is determined which finitely generated projective modules over a Dedekind domain admit nondegenerate symmetric $ r$-linear forms.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10C05, 13F05

Retrieve articles in all journals with MSC: 10C05, 13F05

Additional Information

PII: S 0002-9939(1975)0392822-6
Keywords: Dedekind domain, projective module, nondegenerate form
Article copyright: © Copyright 1975 American Mathematical Society